# SDR SWAA2024112052267

- Difficulty date: October 23, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED<[01] REPAIRED FWD CARGO BAY FWD CORNER SCUFF PLATE IAW 53-30-15-2R-1 FWD CARGO BAY FWD CORNER SCUFF PLATE WILL BE INSTALLED ON CARD# TTG8Q006MGJX;[02] VERIFIED ITEM 1 AND TASK CARD COMPLETED.
